欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  13 篇文章
     
     
 
Invariant Relative Orbits Taking into Account Third-Body Perturbation

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 3 Issue: 2 Page: 113-120
       
 
Forced Convection Flow of Nanofluids Past Power Law Stretching Horizontal Plates

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 3 Issue: 2 Page: 121-126
       
 
Wavelet Optimized Adaptive Mesh for MHD Flow Problems

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 3 Issue: 2 Page: 127-134
       
 
Numerical Simulation of Nonlinear Surface Gravity Waves Transformation under Shallow-Water Conditions

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 3 Issue: 2 Page: 135-141
       
 
Generalized Thermoelasticity Problem of Material Subjected to Thermal Loading Due to Laser Pulse

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 3 Issue: 2 Page: 142-146
       
 
New Oscillation Results for Forced Second Order Differential Equations with Mixed Nonlinearities

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 3 Issue: 2 Page: 147-153
       
 
Wronskian and Grammian Solutions for Generalized (n + 1)-Dimensional KP Equation with Variable Coefficients

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 3 Issue: 2 Page: 154-157
       
 
General Solution of Two Generalized Form of Burgers Equation by Using the (<i>G</i><sup>'</sup>/<i>G</i>)-Expansion Method

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 3 Issue: 2 Page: 158-168
       
 
A Nonstationary Halley’s Iteration Method by Using Divided Differences Formula

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 3 Issue: 2 Page: 169-171
       
 
Spatial Inhomogenity Due to Turing Instability in a Capital-Labour Model

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 3 Issue: 2 Page: 172-176